Some weighted Poincaré inequalities

Fausto Ferrari, Enrico Valdinoci

Research output: Contribution to journalArticle

14 Citations (Scopus)

Abstract

Using stable solutions of suitable PDEs, we obtain some weighted Poincaré inequalities, with applications to the Laplace operator in the Euclidean space, to the real part of the Laplace-Kohn operator in the Heisenberg group, to the sublaplacian in the Engel group, to the Franchi-Grushin- Lanconelli operators, and the p-laplacian in the Euclidean space.

Original languageEnglish
Pages (from-to)1619-1637
Number of pages19
JournalIndiana University Mathematics Journal
Volume58
Issue number4
DOIs
Publication statusPublished - 8 Oct 2009
Externally publishedYes

Fingerprint Dive into the research topics of 'Some weighted Poincaré inequalities'. Together they form a unique fingerprint.

Cite this